Wellbutrin does lower your seizure threshold and adding a stimulant lowers it even more. Yes, be careful. Lamictal requires very monitored titration or it can cause Stephen Johnson Syndrome. Do not just stop taking it.View Thread
deasertrose, It sounds like you really need someone to talk to. You have been through multiple medications and ECT and talk therapy???? Have you looked into any other forms of treatment? I run a center for TMS Therapy which is indicated for treatment resistant depression. You should really look into it. There is no memory loss like ECT and virtually no side effects like medication. We have helped many people in very bad situations. Regardless, I hope you find some answers and get to feeling better.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.